UNIGE document Scientific Article
previous document  unige:8509  next document
add to browser collection
Title

Minimal systems of arbitrary large mean topological dimension

Author
Published in Israel Journal of Mathematics. 2009, vol. 172, no. 1, p. 425 - 444
Identifiers
Full text
Structures
Citation
(ISO format)
KRIEGER, Fabrice. Minimal systems of arbitrary large mean topological dimension. In: Israel Journal of Mathematics, 2009, vol. 172, n° 1, p. 425 - 444. https://archive-ouverte.unige.ch/unige:8509

174 hits

1 download

Update

Deposited on : 2010-07-01

Export document
Format :
Citation style :